MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MRI PATIENT MONITOR

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MRI PATIENT MONITOR
Model Number 865214
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the spo2 readings were high.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.

Brand Name
EXPRESSION MRI PATIENT MONITOR
Common Device Name
EXPRESSION MRI PATIENT MONITOR
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
MDR Report Key11655538
Report Number1051786-2021-10005
Device Sequence Number11664278
Product Code MWI
UDI-Device Identifier00884838016064
UDI-Public00884838016064
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865214
Device Catalogue Number865214
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1